# SDR RRXA11394

- Difficulty date: July 3, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 4758514517
- Condition: Cracked
- Location: Sta 1160 L33r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C-PIT FITTING FWD OF STA 1160 AT L33R I/B IS CRACKED.  *** CORRECTIVE ACTION *** REMOVED FITTING IAW DC-8 SRM 51-1-20D 751-1-21, FABRICATED  REPLACEMENT FITTING IAW DC8 DWG 4758514.  INSTALLED REPLACEMENT FITTING IAW DC8 SRM51-1-20D
